MathSciNet Relay Station
MathSciNet bibliographic data
MR1180897 49J40
Yang, X. Q.; Chen, Guang Ya A class of nonconvex functions and pre-variational inequalities. J. Math. Anal. Appl. 169 (1992), no. 2, 359–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement